MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; SCREW
Model Number 25-872-07-91
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/09/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon was plating a left angle fracture when the screw head fractured off.The remainder of the screw is still in the patients mandible.There were no consequences to the patient besides the rest of the screw being left in the mandible.
 
Additional Manufacturer Narrative
Visual inspection by stereo microscope was performed.Tensile cracks were observed under the stereo microscope.Further observation determined there were no indications of material or manufacturing defects.The device history records could not be reviewed since the lot number was provided by the reporter.The results of the investigation conclude that the root cause for breakages were due to mechanical overload on the device.If further information can be gathered that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE CMF
Common Device Name
SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6147379
Report Number9610905-2016-00043
Device Sequence Number407719
Product Code JEY
UDI-Device Identifier00888118046734
UDI-Public(01)00888118046734
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K943347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number25-872-07-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date02/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR